Kyungpook Mathematical Journal 2018 Vol. 58, No. 2, : 203—426
 Original Articles 
Extensions of Strongly $\alpha$-semicommutative Rings
1Ayoub Elshokry, 2Eltiyeb Ali and 3Liu ZhongKui
Kyungpook Mathematical Journal 2018 Vol. 58, No. 2, 203—219
Bounds for the First Zagreb Eccentricity Index and First Zagreb Degree Eccentricity Index
1Padmapriya P. and 1Veena Mathad
Kyungpook Mathematical Journal 2018 Vol. 58, No. 2, 221—229
Sharp Coefficient Bounds for the Quotient of Analytic Functions
1Ji Hyang Park, 1Virendra Kumar and 1Nak Eun Cho
Kyungpook Mathematical Journal 2018 Vol. 58, No. 2, 231—242
Certain Subclasses of $k-$uniformly Functions Involving the Generalized Fractional Differintegral Operator
Tamer Mohamed Seoudy
Kyungpook Mathematical Journal 2018 Vol. 58, No. 2, 243—255
First Order Differential Subordinations for Carathéodory Functions
1Shweta Gandhi, 2Sushil Kumar and 3V. Ravichandran
Kyungpook Mathematical Journal 2018 Vol. 58, No. 2, 257—270
On Some Spaces Isomorphic to the Space of Absolutely $q$-summable Double Sequences
1Hüsamettin Çapan, 2Feyzi Basar
Kyungpook Mathematical Journal 2018 Vol. 58, No. 2, 271—289
A General Uniqueness Theorem concerning the Stability of AQCQ Type Functional Equations
1Yang-Hi Lee, 2Soon-Mo Jung
Kyungpook Mathematical Journal 2018 Vol. 58, No. 2, 291—305
On the Fekete$-$Szegö Problem for a Certain Class of Meromorphic Functions Using $q-$Derivative Operator
1Mohamed Kamal Aouf, 2Halit Orhan
Kyungpook Mathematical Journal 2018 Vol. 58, No. 2, 307—318
Relations Between Ramanujan's Cubic Continued Fraction and a Continued Fraction of Order 12 and its Evaluations
Belakavadi Radhakrishna Srivatsa Kumar and Harekala Chandrashe- kara Vidya
Kyungpook Mathematical Journal 2018 Vol. 58, No. 2, 319—332
A New Technique for Solving Optimal Control Problems of the Time-delayed Systems
Fateme Ghomanjani
Kyungpook Mathematical Journal 2018 Vol. 58, No. 2, 333—346
On Generalized $\phi$-recurrent Kenmotsu Manifolds with respect to Quarter-symmetric Metric Connection
1Shyamal Kumar Hui, 2Richard Santiago Lemence
Kyungpook Mathematical Journal 2018 Vol. 58, No. 2, 347—359
Super Quasi-Einstein Manifolds with Applications to General Relativity
Sahanous Mallick
Kyungpook Mathematical Journal 2018 Vol. 58, No. 2, 361—375
Quaternionic Direction Curves
Burak Sahiner
Kyungpook Mathematical Journal 2018 Vol. 58, No. 2, 377—388
From the Eisenhart Problem to Ricci Solitons in Quaternion Space Forms
1Mundalamane Manjappa Praveena, 2Channabasappa Shanthappa Bagewadi
Kyungpook Mathematical Journal 2018 Vol. 58, No. 2, 389—398
Cofinite Graphs and Groupoids and their Profinite Completions
1Amrita Acharyya, 2Jon M. Corson and 3Bikash Das
Kyungpook Mathematical Journal 2018 Vol. 58, No. 2, 399—426

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd